# SDR FDEA201006011749

- Difficulty date: June 1, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 57,415 hours, 17,967 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N5520
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CREASE BEAM INNER CHORD STA 820 TO 900 CORRODED.  REMOVED CORROSION IAW SRM 51-10-02, FOUND TO BE OUT OF LIMITS IAW SRM 53-30-13,  FIG 101, DETAIL 3; BEFORE: .080", AFTER: .061", REMOVED: .019". REMOVED RT CREASE BEAM INNER CHORD, BS 760-900, IAW SRM 51-40-02. FABRICATED NEW CREASE BEAM INNER   CHORD, RT, USING BAC 1515-557, 7075-T6, IAW DWG 143N5520.  LOCATED/DRILLED IAW   SRM 51-40-05. COATED NEW CREASE BEAM RT INNER CHORD IAW SRM 51-24-09-701.   INSTALLED NEW RT CREASE BEAM, INNER CHORD, BS 760-900, IAW SRM 51-40-02.  MAJOR REPAIR.
